# SDR UPS08551998

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S WINDOW UNLATCH HANDLE REQUIRES HEAVY FORCE TO MOVE.  CHECKED WINDOW.  FOUND HARNESS (COIL) INTERFERING WITH TRACK.  REPOSITIONED HARNESS.  CHECKED LATCH HANDLE.  LATCHES AND CAMS FOUND OK.  LUBED AND CHECK OPERATION OF WINDOW MECHANISM PER AMM 56-11-02-5.  OPS CHECK GOOD.
